LP-Sasakian Manifolds Equipped with Zamkovoy Connection and Conharmonic Curvature Tensor

Abhijit Mandal, Ashoke Das


In this paper we have proved some results on conharmonically flat, quasi conharmonically flat and φ-conharmonically flat LP-Sasakian manifolds with respect to Zamkovoy connection. Also, we study generalized conharmonic φ-recurrent LP-Sasakian manifolds with respect to Zamkovoy connection. Moreover, we study LP-Sasakian manifolds satisfying K*(ξ,U)∘R*=0, where K* denotes conharmonic curvature tensor and R* denotes Riemannian curvature tensor with respect to Zamkovoy connection.


LP-Sasakian Manifold; Conharmonic Curvature Tensor; Zamkovoy Connection

Full Text:



Matsumoto, K., On Lorentzian paracontact manifolds, Bull. of Yamagata Univ., Nat. Sci. 12 (1989), 151-156.

Mihai, I. and Rosca, R., On Lorentzian P-Sasakian manifolds, Classical Analysis,World Scientific Publi. (1992) 155-169.

Dubey, R. S., Generalized recurrent spaces, Indian j. pure Appl. Math., 10(12) (1979) 1508-1513.

De, U. C. and Guha, N., On generalized recurrent manifolds, J.Nat. Acad. Math., India 9(1991) 85-92.

Shaikh, A. A, Prakasha, D. G. and Ahmad, H., On generalized φ-recurrent LP-Sasakian manifolds, J. of the Egyptian Mathematical Society, 23(2015), 161-166.

Taleshian, A. Prakasha, D. G. and Vikas, K. and Asghari, N., On The Conharmonic Curvature Tensor of LP-Sasakian Manifolds, Palestine J. of Math, 5(1) (2016) 177-184.

De, U. C., Matsumoto, K. and Shaikh, A. A., On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario Matematico di Messina, Serie II, Supplemento al n. 3(1999), 149-158.

Ozgur, C., φ-Conformally flat Lorentzian para Saskian manifolds, Radovi Mathemeticki, Vol(12), (2003)p-99-106

Ishii, Y., "On conharmonic transformations," Tensor, NS, vol. 11, (1957) 73-80,

Blair, D. E., Contact manifolds in Riemannian Geometry. Lect. Notes Math. Springer-Verlag, Berlin 509,(1976)

Zamkovoy, S., Canonical connections on paracontact manifolds. Ann. Global Anal. Geom. 36(1)(2008), 37-60.

Blaga, A. M., Canonical connection on Para Kenmotso manifold, Novi Sad .J. Math, Vol 45, No.2 (2015), 131-142

Biswas, A. and Baishya, K. K., study on generalized pseudo (Ricci) symmetric Sasakian manifold admitting general connection,Bulletin of the Transilvania University of Brasov, 12(2) (2020) 233-246.

Biswas, A. and Baishya, K. K., A general connection on Sasakian manifolds and the case of almost pseudo symmetric Sasakian manifolds, Scientific Studies and Research

Series Mathematics and Informatics, 29(1) (2019), 59-72.

Mandal, A. and Das, A., On M-Projective Curvature Tensor of Sasakian Manifolds admitting Zamkovoy Connection", Adv. Math. Sci. J., 9(10) (2020), 8929-8940.

Mandal, A. and Das, A., Projective Curvature Tensor with respect to Zamkovoy connection in Lorentzian para Sasakian manifolds", J. Indones. Math. Soc., 26(3) (2020), 369-379.

Mandal, A. and Das, A., Pseudo projective curvature tensor on Sasakian manifolds admitting Zamkovoy connection", Bull. Cal. Math. Soc., 112(5) (2020), 431-450.

Das, A. and Mandal, A., Study of Ricci solitons on concircularly flat Sasakian manifolds admitting Zamkovoy connection", The Aligarh Bull. of Math., 39(2) (2020), 47-61.

DOI: https://doi.org/10.22342/jims.27.2.960.137-149


Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com

p-ISSN: 2086-8952 | e-ISSN: 2460-0245

Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats